Alert archive / New Mexico / High Wind Warnings in 2019

High Wind Warning 8, NWS El Paso, TX

November 25, 20194 counties in New Mexico

NWS El Paso, TX issued this high wind warning at Nov 25, 2019, 7:52 PM MST for 4 counties in New Mexico. It took effect at Nov 25, 2019, 11:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2019, 7:52 PM MST (02:52 UTC)
In effect from
Nov 25, 2019, 11:00 PM MST
Expired
Nov 26, 2019, 3:00 PM MST
In force
16 hr
Issued by
NWS El Paso, TX

Counties Grant County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2019-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2019-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

232 
WWUS74 KEPZ 260252
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
752 PM MST Mon Nov 25 2019

...Windy Tonight and Tuesday across Southern New Mexico and Far
West Texas...

.An upper-level storm system will combine with a deep surface low
to our northeast to produce strong west winds across the region.
Windy and gusty conditions will prevail across the region tonight
and Tuesday. West winds with sustained speeds 30 to 40 mph with 
gusts over 50 mph will be typical across the region. Stronger
winds and higher gusts are expected over the higher mountains and
along eastern facing slopes. Wind speeds will be strongest through
the morning and early afternoon hours, and then begin to slacken
somewhat after mid afternoon.

NMZ408-414>416-261500-
/O.UPG.KEPZ.WI.Y.0030.191126T0600Z-191127T0000Z/
/O.NEW.KEPZ.HW.W.0008.191126T0600Z-191126T2200Z/
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
752 PM MST Mon Nov 25 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
MST TUESDAY...

* WHAT...West winds 40 to 50 mph with gusts up to 80 mph 
  expected.

* WHERE...Eastern Black Range Foothills, West Slopes Sacramento 
  Mountains Below 7500 Feet, Sacramento Mountains Above 7500 
  Feet and East Slopes Sacramento Mountains Below 7500 Feet 
  Counties.

* WHEN...From 11 PM this evening to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds will continue through Tuesday
  afternoon, but begin to diminish below warning criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should secure loose items. Be mindful of difficult driving
conditions due to local areas of blowing dust and buffeting 
winds. Watch for blowing debris.

&&

$$

NMZ402-261500-
/O.UPG.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/
/O.NEW.KEPZ.HW.W.0008.191126T0600Z-191126T2200Z/
Southern Gila Highlands/Black Range-
Including the cities of Silver City, Lake Roberts, Kingston, 
and Fort Bayard
752 PM MST Mon Nov 25 2019

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
MST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Southern Gila Highlands/Black Range County.

* WHEN...From 11 PM this evening to 3 PM MST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds will continue through Tuesday
  afternoon, but begin to diminish below warning criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should secure loose items. Be mindful of difficult driving
conditions due to local areas of blowing dust and buffeting 
winds. Watch for blowing debris.&&

$$

NMZ403>407-409>413-417-TXZ418>424-261500-
/O.CON.KEPZ.WI.Y.0030.191126T1200Z-191127T0000Z/
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
752 PM MST Mon Nov 25 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
TUESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...From 5 AM to 5 PM MST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will continue through Tuesday
  afternoon, and begin to diminish below advisory criteria near 
  sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should secure loose items. Be mindful of difficult driving
conditions due to local areas of blowing dust and buffeting 
winds. Watch for blowing debris.

&&

$$

Bird
1 follow-up statement
017 
WWUS74 KEPZ 261312
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
612 AM MST Tue Nov 26 2019

...Windy Tuesday across Southern New Mexico and Far West Texas...

.An upper-level storm system will combine with a deep surface low
to our northeast to produce strong west winds across the region.
Windy and gusty conditions will prevail across the region today. 
West winds with sustained speeds between 30 to 40 mph with gusts 
over 50 mph will be typical across the region. Stronger winds and 
higher gusts are expected over the higher mountains and along 
eastern facing slopes and mountain passes. Wind speeds will be 
strongest through the morning and early afternoon hours, and then 
begin to slacken after the mid afternoon.

NMZ402-408-414>416-262200-
/O.CON.KEPZ.HW.W.0008.000000T0000Z-191126T2200Z/
Southern Gila Highlands/Black Range-Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Hillsboro, Winston, Mescalero, Timberon, 
Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, 
Pinon, and Sacramento
612 AM MST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* WHAT...West winds 40 to 50 mph with gusts up to 80 mph.

* WHERE...West Slopes Sacramento Mountains Below 7500 Feet,
  Sacramento Mountains Above 7500 Feet, East Slopes Sacramento
  Mountains Below 7500 Feet, Southern Gila Highlands/Black Range
  and Eastern Black Range Foothills.

* WHEN...Until 3 PM MST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds continue through Tuesday
  evening, but diminish below warning criteria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ403>407-409>413-417-TXZ418>424-270000-
/O.CON.KEPZ.WI.Y.0030.000000T0000Z-191127T0000Z/
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, 
Tularosa, White Sands Monument, Chaparral, Orogrande, 
White Sands Range Headquarters, Crow Flats, Downtown El Paso, 
West El Paso, Upper Valley, East and Northeast El Paso, Socorro, 
Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, 
Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, 
and Indian Hot Springs
612 AM MST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Strong winds will continue through this
  afternoon, and begin to diminish below advisory criteria near
  sunset.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Be mindful of local areas of blowing dust while
driving. People should secure loose outdoor objects.

&&

$$

Crespo

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 25, 5:54 PM MST, 1 hour 58 minutes earlier.

Area forecast discussion, Nov 25, 5:54 PM MST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
554 PM MST Mon Nov 25 2019

...UPDATED AVIATION...

.AVIATION...00Z TAF CYCLE
Wind will continue to be the main aviation impact during this
forecast period. Winds at 220-250 15-25KTS G25-30 through the
morning. An Airport Weather Warning has been issued for KELP
starting at 8 pm tonight, lasting through tomorrow. Wind will
increase by Tuesday morning, to 20-25 knots, with gusts to 30-40
knots. The strongest winds from this storm system will occur
around 11am to 1pm. LLWS will become a concern after 03Z tonight
at KELP, expanding to all terminals by 6-7Z. Ceilings will remain
in VFR conditions with BKN/SCT high to mid-level clouds through
the morning when ceilings lower to BKN/OVC050 for at least KELP.
Blowing dust may be possible tomorrow afternoon, reducing
visibilities at times to 3-4SM.

&&

.PREV DISCUSSION...239 PM MST Mon Nov 25 2019...

.SYNOPSIS...
Active weather this week with winds to start the period as speeds
of 25 to 35 mph with gusts over 45 mph likely late tonight
through Tuesday. Rain will start to spread across region Wednesday
with snow in the highest elevations of the Sacs and possibly some
freezing rain on the east slopes. Rain showers continue into
Thanksgiving and a strong cold front moves through Friday. This
front will bring additional precipitation to the region with snow
levels falling to 6000 feet or lower over the north and west by
Friday afternoon. A dry and cool weekend is expected.

&&

.DISCUSSION...
.SHORT TERM...Tonight through Tuesday...
The first of several storm systems gracing the Borderland this
week arrives tonight. This shortwave axis is currently centered
over southern Nevada/Southern California, and will kick out into
the Central Plains by Tuesday afternoon. The biggest impact from
this first system will be the wind. Pressure falls ahead of this
system has induced lee cyclogenesis over S. CO/N. NM, which will
strengthen overnight and tomorrow. This has increased the pressure
gradient over the Borderland, causing the gusty winds this
afternoon. As this pressure gradient tightens, we'll see winds
increase late this evening to 15-25 mph, with gusts to 30 to 40
mph at times. Tomorrow morning, wind will continue to increase to
20-30 mph, with gusts to 50 to 60 mph. The timeframe for the
strongest winds will be roughly 11am to 1pm as the shortwave axis
passes to our north. Wind will decrease gradually thereafter as
the system moves into the Northern Plains. A wind advisory is in
effect for most of the region tomorrow through 5 pm. Something to
be aware of: Hi- res models suggest we may see a few light rain
showers in Hudspeth County this evening, though with dry low
levels, not much accumulation is expected. In addition, models and
sounding profiles indicate light snow is also possible in area
mountains by morning. Only light snow accumulations are expected.

&&

.LONG TERM...
Models continue to show another impressive precipitation event
coming, but still differ on details as far as chances for
snow/freezing rain in the Sacs. To start out Tuesday night, will
see some increasing high clouds and winds shifting around to the
east to northeast bringing in some cooler and drier air. On
Wednesday upper flow starts turning southwest tapping some
subtropical moisture going over the cooler air that will be in
place at the surface. Plenty of lift through Wednesday night and
most areas will see a half inch to over an inch by Thursday
morning. Problem comes with precip types. GFS continues to be
coldest, EC is trending a little cooler from it's much warmer
solutions prior to today and the NAM is also trending warmer.
Ensembles also support warmer solutions so will not buy into
freezing precip over lowlands of Hudspeth or Sierra counties for
now. Rain will be the main precip type for the region, but in the
Sacs some cold sub- freezing temps will move into the eastern
slopes with a possible warm nose between 700-750mb, especially
between 06Z-12Z Thu. Could see snow levels on east down to about
6kft but freezing rain or drizzle possible between 6-8kft at
times. Have all precip types mentioned for now with snowfall
amounts of 3-5 inches at peaks and lesser amounts where mixed
precip possible.

Thanksgiving the heaviest precipitation will have moved out, but
continued southwest flow which will deepen in response to digging
West Coast low. Expect light precipitation to continue off and on
through the day. Much warmer air surges north and any
frozen/freezing precipitation will be just rain by around sunrise
so main impacts will be overnight and temps should warm quickly
enough to limit travel problems for Thanksgiving day.

The large upper low over the west will start to lift out of the
Great Basin Friday with precipitation spreading across the western
CWA. This system will have a strong cold front accompanying it
which will drop snow levels to 5000-6000ft, especially northwest
areas by midday Fri. Could see snow amounts up to a foot in the
highest peaks of the Blacks with generally 3-6 inches in the
populated areas of the Gila region by Saturday morning. An
additional 2 to 5 inches possible in the Sacs.

Westerly flow aloft will transition to a building ridge over the
weekend helping dry the region out. However, surface winds out of
the north to east will keep temperatures from warming much above
the lower to mid 50s through Monday.

&&

.AVIATION...Wind will be the main aviation impact during this forecast
period. Winds increasing to 220-250 10-15KTS G25-30 after 19Z.
Wind will continue to increase after 6Z and into Tuesday morning,
to 20-25 knots, with gusts to 30-35 knots, lasting though the TAF
period. LLWS will become a concern after 03Z tonight, especially
at KELP, but possibly affecting all terminals. Ceilings will
remain in VFR conditions with BKN/SCT high to mid-level clouds
through the morning when ceilings lower to BKN/OVC050 for at least
KELP.

&&

.FIRE WEATHER...
Windy conditions coming through Tuesday with gusts over 50 mph
possible in the mountains and favored east slope locations.
Relative humidities should remain above 15 percent but a few
locations may drop into the upper teens.  An upper low will
open up and move through the region starting Wednesday
and combine with a back door cold front to bring widespread
rain with snow in the highest mountains but some freezing
rain or drizzle possible on eastern slopes of the Sacs Wednesday
night. Warmer air moves in for Thanksgiving with breezy to
windy conditions and continued chance for rain at all locations
except highest peaks.  Another system brings more precipitation,
especially west of the Rio Grande Friday with snow levels
falling to under 6kft by midday Friday over the west. Drier
conditions but cool weather for the weekend.

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 51  62  38  53 /   0   0   0  70
Sierra Blanca           48  64  37  49 /  10   0   0  80
Las Cruces              45  57  31  50 /   0   0   0  60
Alamogordo              44  58  30  53 /  10  10   0  60
Cloudcroft              29  36  23  37 /  20  20   0  60
Truth or Consequences   40  55  27  46 /   0   0   0  50
Silver City             37  47  29  45 /  30  30   0  60
Deming                  44  57  30  50 /   0   0   0  60
Lordsburg               42  55  31  51 /  10  20   0  60
West El Paso Metro      52  62  40  53 /   0   0   0  70
Dell City               44  63  32  50 /  10  10   0  60
Fort Hancock            50  69  38  56 /  10   0   0  80
Loma Linda              46  59  38  47 /  10  10   0  70
Fabens                  50  66  39  55 /   0   0   0  70
Santa Teresa            48  61  33  52 /   0   0   0  70
White Sands HQ          48  59  33  52 /   0   0   0  60
Jornada Range           40  57  30  50 /   0   0   0  50
Hatch                   41  58  28  50 /   0   0   0  60
Columbus                48  60  36  52 /   0   0   0  70
Orogrande               45  59  31  52 /   0   0   0  60
Mayhill                 36  48  25  44 /  20  20   0  60
Mescalero               33  45  22  44 /  20  20   0  50
Timberon                31  46  23  41 /  20  20   0  60
Winston                 32  47  23  43 /  20  20   0  50
Hillsboro               38  53  28  48 /  20  20   0  50
Spaceport               39  56  28  48 /   0   0   0  50
Lake Roberts            29  46  23  47 /  30  30   0  60
Hurley                  38  50  27  47 /  20  30   0  60
Cliff                   34  53  21  53 /  20  20   0  50
Mule Creek              36  49  28  49 /  20  20   0  50
Faywood                 39  52  30  48 /  20  20   0  60
Animas                  45  59  33  55 /  10  10   0  60
Hachita                 44  58  30  51 /   0  10  10  60
Antelope Wells          48  61  37  54 /  20  20  30  70
Cloverdale              46  55  40  51 /  30  30  20  70

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 5 AM to 5 PM MST Tuesday for NMZ402>407-
     409>413-417.

     Wind Advisory from 11 PM this evening to 5 PM MST Tuesday for
     NMZ408-414>416.

TX...Wind Advisory from 5 AM to 5 PM MST Tuesday for TXZ418>424.

&&

33/26
Hazardous weather outlook, Nov 25, 6:22 AM MST, 13 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
622 AM MST Mon Nov 25 2019

NMZ401-404>407-409>413-417-TXZ418>424-261330-
Upper Gila River Valley-Southwest Desert/Lower Gila River Valley-
Lowlands of the Bootheel-Uplands of the Bootheel-
Southwest Desert/Mimbres Basin-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
622 AM MST Mon Nov 25 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

Strong winds are expected overnight tonight, with lowland gusts up
to 40 mph. Stronger wind gusts will be possible along east slopes
and mountain gaps. Loose objects and holiday decorations will be
blown around if not properly secured.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very windy conditions are expected on Tuesday, with sustained
speeds of 25 to 35 mph and gusts up to 45 mph. High profile
vehicles may find travel difficult, especially along north/south
roads.

Widespread rain showers will begin Wednesday evening and continue
into Thursday. Localized flooding will be possible in places with
heavy rains.

Strong winds return on Friday as a cold front moves through the
area. Gusts of 40 to 50 mph will be possible along with more
scattered rain showers.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit wind damage reports if any
damage occurs. Rainfall totals would also be appreciated.

NMZ402-403-408-414>416-261330-
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
622 AM MST Mon Nov 25 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico and southwest New Mexico.

.DAY ONE...Today and Tonight

Strong winds are expected overnight tonight, with mountain gusts
up to 50 mph. Stronger wind gusts will be possible along east
slopes of the Sacramento Mountains. Loose objects and holiday
decorations will be blown around if not properly secured.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very windy conditions are expected on Tuesday, with sustained
speeds of 30 to 40 mph and gusts up to 55 mph. High profile
vehicles may find travel difficult, especially along north/south
roads and mountain gaps.

Widespread rain showers will begin Wednesday evening and continue
into Thursday. After sunset, wintry mixes of rain and snow as well
as freezing rain will be possible, especially for the Sacramento
Mountains. Snow accumulations of 3 to 6 inches will be possible
above 7000 feet ASL. This may result in temporary road closures.

Strong winds return on Friday as a cold front moves through the
area. Gusts of 40 to 50 mph will be possible along with more
scattered rain/snow mixes.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit wind damage reports if any
damage occurs. Rain and snow observations would also be
appreciated.

Dennhardt

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 2:06 PM MSTWinter Storm WatchEPZOtero13 hr

Nearby

High Wind Warnings in New Mexico, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.